Calypso's spell: accidental near-fatal thiacloprid intoxication

Zürcher, Patrick; Gerber, Daniel; Schai, Nadia; Nebiker, Mathias; König, Stefan; Schefold, Joerg C. (2017). Calypso's spell: accidental near-fatal thiacloprid intoxication. Clinical case reports, 5(10), pp. 1672-1675. Wiley 10.1002/ccr3.1146

[img]
Preview
Text
Zuercher_et_al-2017-Clinical_Case_Reports.pdf - Published Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (377kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Intensive Care, Emergency Medicine and Anaesthesiology (DINA) > Clinic of Intensive Care
04 Faculty of Medicine > Service Sector > Institute of Legal Medicine > Forensic Chemistry and Toxicology
04 Faculty of Medicine > Department of Intensive Care, Emergency Medicine and Anaesthesiology (DINA) > Clinic and Policlinic for Anaesthesiology and Pain Therapy

UniBE Contributor:

Zürcher, Patrick; Gerber, Daniel; Nebiker, Mathias; König, Stefan and Schefold, Joerg C.

Subjects:

600 Technology > 610 Medicine & health

ISSN:

2050-0904

Publisher:

Wiley

Language:

English

Submitter:

Jeannie Wurz

Date Deposited:

29 Sep 2017 14:58

Last Modified:

23 Jan 2018 12:13

Publisher DOI:

10.1002/ccr3.1146

BORIS DOI:

10.7892/boris.105348

URI:

https://boris.unibe.ch/id/eprint/105348

Actions (login required)

Edit item Edit item
Provide Feedback